# SDR HALA2023021400044

- Difficulty date: February 10, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 46,439 hours, 7,238 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 384 MAIN DECK LONGITUDINAL BEAM FOUND BADLY CORRODED AT LOCATION FRAME 75 - FRAME 80/82, -Y450 (RIGHT SIDE). CORRECTIVE ACTION: MAIN DECK LONGITUDINAL BEAM AT FRAME 75-FRMA 80/82, -Y450(RIGHT SIDE) REPLACED. (2626735)
